Mathematics Faculty Articles

Title

Research Problem: A Majorization Conjecture for Hadamard Products and Compound Matrices

Document Type

Article

Publication Date

1992

Publication Title

Linear and Multilinear Algebra

ISSN

0308-1087

Volume

33

Issue/No.

3-4

First Page

301

Last Page

303

Comments

This section appears from time to time and contributions are invited.

DOI

10.1080/03081089308818201

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS